Jump to content
Mental Support Community

SSRI's


Ayumu
 Share

Recommended Posts

I started taking an SSRI today for my anxiety. Whats happened is that I can't get to sleep, can't eat, getting sweaty, becoming extremely delusional. I keep thinking that I am having a conversation with someone, then realize I am on the computer. My eyes are also getting dirty. Whats happening to me? Can anyone help?

Link to comment
Share on other sites

Guest ASchwartz

Ayumu and IrmaJean,

Ayumu, I totally and completely agree with Irma. Good job Irma.

Ayumu, you must talk to your doctor. This could be a very serious side effect and he has to know. There are many other medications that could help. Call him, quickly.

Allan

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...